advertisement
Question
Posted by: Clayton | 2009/10/20

morning after pill

Irregular bleeding, my wife took the morn. after pill twice within 3 days... painful ovary cramps brown blood. she bled for a week and a half... is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, the morning after pill does upset the cycle, especially if you take it so frequently.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2009/10/22

Yes, the morning after pill does upset the cycle, especially if you take it so frequently.

Best wishes

Reply to gynaedoc
Posted by: Bella | 2009/10/21

The MAP should only be taken once during the menstrual cycle which is 28 days long... I think it' s best to see a doctor ASAP as you wife' s hormones are in overdrive now

Reply to Bella
Posted by: almost mad | 2009/10/20

It sounds normal to me. but I hear that you shouldnt take it often like that as it can cause cancer.

Reply to almost mad

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement